# SDR SWAA2023050545582

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 63,766 hours, 39,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP OVER AFT ENTRY DOOR AND SERVICE DOOR SLIDE LIGHT<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
